# SDR HNAA2020121700373

- Difficulty date: November 11, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 46,283 hours, 43,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FUSELAGE SILL HAS NUMEROUS CORROSION SPOTS.  R & R CARGO DOOR LOWER CENTER SILL, IAW EMB 145 SRM 51-40-02.
